| Catalog Number |
42522100410 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Subsequently, two (2) years and four (4) months post-implantation, the patient reported experiencing ongoing pain and fluid build-up.The patient reports that the articular surface is fractured and a revision surgery is pending.Due diligence is in progress for this event; to date no further information has been reported.
Additional Manufacturer Narrative
(b)(4).D10: medical product: femur cemented cruciate retaining (cr) standard right size 7: catalog#42502606202, lot#65076286; tibia cemented 5 degree stemmed right size c: catalog#42532006402, lot#64367587; all poly patella cemented 32 mm diameter: catalog#42540000032, lot#64940763; biomet bc r 1x40 us: catalog#110035368, lot#ay18af1003.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.The complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.